Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Medication side effects question

AnonymousUserAAnonymousUser Posts: 49,671
edited 06/11/2012 - 8:27 AM in Pain Medications
I currently take flexeril, gabapentin and tramadol for back and nerve pain. I started taking these for about a month now and for the first week or two I really didnt notice anything unusual but after that I turned into a zombie. I'll sleep for 12 hours, wake up for about 3-4 hours and go right back to bed for another 6 hours. Other things have gotten worse, like depression. I've dealt with depression since My teens but it never got in the way and I never (and still don't) take anything for it. Now its like its magnified by a thousand, more than likely making My sleeping habits worse, along with absolutely no energy. My question is which of these medications is making Me feel this way. I looked on the bottle and even googled the known side effects and each of them have almost the same side effects IE May cause drowsiness, dizziness and others that all relate to My symptoms. So how do I figure out which one is causing the side effects or could all of them be contributing to them.

I've been needing to call MY NS office and getting something different and possibly get some sort of AD, but the way I've been feeling lately, I haven't made the call yet. There are other symptoms I have as well, like when I'm standing My vision gets really warped and I feel woozy and like...hmmm whats the word.....not right. I think that can be from the gabapentin.

Anyway, just curious and any feedback is welcome. My eyeballs are feeling a bit heavy now :( back to the coffin.


  • I have taken all those drugs and still do take the gabapentin. The flexeril knocks me out so I don't take that at all. The tramadol has an SSRI in, that is in many AD drugs, it hyped me up and I also discovered later on that I was allergic to it. The only thing that has not bothered me is the gabapentin, now the first week it does make me have a "drunk" feeling but that went away. This is just what these drugs did to me, everyone is different so check with your doctor.

  • sunny1966ssunny1966 VIRGINIAPosts: 1,385
    I take the gabapentin, flexeril, and tramadol. Well, I don't take the tramadol much because it does nothing for my pain so I take lortab for that. I also take wellbutrin xl. The gabapentin makes me feel like I'm 'disconnected' from myself or something. It also makes me feel sleepy and tired. No energy at all. Have to force myself to keep going. I've been on it for over four months with the same side effects. Maybe not quite as bad as beginning. The flexeril makes me sleepy and tired too. And when I take them together it's worse. Right now I could sit here and be asleep in seconds! Gotta go get up before I do! Hope you feel better soon.
Sign In or Register to comment.